MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA TRANSVENE CS/SVC LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA TRANSVENE CS/SVC LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6937A-35
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that by a patient representative, that the patient is hearing patient alert tones, again.The patient representative indicated they were in clinic last week and apparently had the patient alert tone cleared and, they were told everything looks good with regards to the patient's heart condition.In addition, the patient representative noted they tried to explain the reason for the tone and it was not entirely clear and a bit technical for understanding and noted that was relayed about the patient alert tone had something to do with too much energy passing through the leads.The patient representative was referred to the physician.The right ventricular (rv) lead, epicardial right atrial (ra) lead, epicardial rv lead and epicardial left ventricular (lv) lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10: ddpa2d1 icd implanted: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRANSVENE CS/SVC LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23343309
Report Number2649622-2025-29401
Device Sequence Number13129169
Product Code LWS
UDI-Device Identifier00643169536012
UDI-Public(01)00643169536012(17)231101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model Number6937A-35
Device Catalogue Number6937A-35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/20/2025
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD, 4968-35 LEAD, 6937A-35 LEAD.
Patient Age11 YR
Patient SexMale